# SDR AALA202404046419

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,879 hours, 38,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 2569
- Condition: No Test
- Location: Door Emer
- Part time: 59,344 hours, 37,737 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER AT FORWARD GALLEY AREA. REPLACED PASSENGER CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER AT FORWARD GALLEY AREA.
